Vol. 90, No. 1, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Strong liftings commuting with minimal distal flows

Russell Allan Johnson

Vol. 90 (1980), No. 1, 77–85
Abstract

In this paper, we treat an aspect of the following problem. If a compact Hausdorff space X is given, and if T is a group of homeomorphisms of X which preserves a measure μ, then find conditions under which M(X,μ) admits a strong lifting (or strong linear lifting) which commutes with T. We will prove the following results.

Mathematical Subject Classification 2000
Primary: 28A51
Milestones
Received: 27 February 1979
Revised: 8 June 1979
Published: 1 September 1980
Authors
Russell Allan Johnson